# SDR SWAA2022030971602

- Difficulty date: April 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER 663 VAPOR BARRIER CRACKED / R/H LOWER 663 VAPOR BARRIER IS REPLACED ON CUSTOMER CARD N204082 SA-M 326 # A1237336 ITEM 6.
